# SDR COEA9701740

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10329
- Engine: Rroyce DART5327R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: B Nut
- Condition: Loose
- Location: Nr 2 Gearbox
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTURE FROM LBB, PILOT REPORTED LOW PRESSURE LIGHT FOR RIGHT GEARBOX ILLUMINATED.  THE CAPTAIN OBTAINED CLEARANCE AND ELECTED TO SHUT DOWN RIGHT ENGINE AND RETURN TO THE LBB AIRPORT.  LANDING WAS MADE WITHOUT FURTHER INCIDENT.  M/C CONTACT LBB AERO, A CONTRACT MAINTENANCE FACILITY.  MECHANIC INSPECTED THE RIGHT GEARBOX ASSY.  THE MECHANIC REPORTED HE FOUND A LOOSE B-NUT ON THE ROOTS BLOWER THAT WAS SAFETIED, BUT WAS NOT TIGHT.  HE TIGHTENED THE B-NUT AND RE-SAFETIED IT, SERVICED THE GEARBOX WITH TWO QUARTS OF OIL.  THE ENGINE WAS RUN, THE GEARBOX WAS RE-INSPECTED AND FOUND TO BE DRY.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
